Skip to content
Narrow screen resolution Wide screen resolution Auto adjust screen size Increase font size Decrease font size Default font size blue color orange color green color Sign In

Matematika IPB

Beranda arrow Mahasiswa & Alumni arrow Alumni Program Magister Sains
Informasi Publikasi

Judul Artikel : Parametric Control Charts
Penulis : Willem Albers, Wilbert C.M. Kallenberg, Sri Nurdiati (2004)
Judul Publikasi : Journal of Statistical Planning and Inference Vol.124 No.1 hal. 159-184
Jenis : Jurnal Internasional
Bahasa : English
Abstrak : Standard control charts are based on the assumption that the observations are normally distributed.
In practice, normality often fails and consequently the false alarm rate is seriously in
error. Application of a nonparametric approach is only possible with many Phase I observations.
Since nowadays such very large sample sizes are usually not available, there is need for an
intermediate approach by considering a larger parametric model containing the normal family
as a submodel. In this paper control limits are presented in such larger parametric models,
with emphasis on the so called normal power family. Correction terms are derived, taking into
account that the parameters are estimated. Simulation results show that the control limits
are accurate, not only in the considered parametric family, but also for common distributions
outside the parametric family, thus covering a broad class of distributions.
Full Text : journal_1.pdf
URL : link
Link Penulis
No Nama Dosen
1 Dr. Ir. Sri Nurdiati, M.Sc.

Random Quotes

Penjilat-penjilat "Yes-Men" adalah musuh kita, kawan-kawan sejati kita adalah mereka yang mau menunjukan kekurangan-kekurangan (kelemahan) kita.